RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 3(255), Pages 195–196 (Mi umn2559)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On one-dimensional Hamiltonian systems of hydrodynamic type with explicit dependence on the spatial variable

M. Polyak


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:3, 229–230

Bibliographic databases:

MSC: 37Jxx
Received: 09.10.1985

Citation: M. Polyak, “On one-dimensional Hamiltonian systems of hydrodynamic type with explicit dependence on the spatial variable”, Uspekhi Mat. Nauk, 42:3(255) (1987), 195–196; Russian Math. Surveys, 42:3 (1987), 229–230

Citation in format AMSBIB
\Bibitem{Pol87}
\by M.~Polyak
\paper On~one-dimensional Hamiltonian systems of hydrodynamic type with explicit dependence on the spatial variable
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 3(255)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn2559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=896892}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..229P}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 3
\pages 229--230
\crossref{https://doi.org/10.1070/RM1987v042n03ABEH001433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N637200018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2559
  • http://mi.mathnet.ru/eng/umn/v42/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    2. I. A. B. Strachan, “Degenerate Frobenius manifolds and the bi-Hamiltonian structure of rational Lax equations”, J Math Phys (N Y ), 40:10 (1999), 5058  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. A. Strachan, “Degenerate bi-Hamiltonian structures of the hydrodynamic type”, Theoret. and Math. Phys., 122:2 (2000), 247–255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:138
    Full text:62
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019